Translator Disclaimer
May 2015 Percolations on random maps I: Half-plane models
Omer Angel, Nicolas Curien
Ann. Inst. H. Poincaré Probab. Statist. 51(2): 405-431 (May 2015). DOI: 10.1214/13-AIHP583

Abstract

We study Bernoulli percolations on random maps in the half-plane obtained as local limit of uniform planar triangulations or quadrangulations. Using the characteristic spatial Markov property or peeling process (Geom. Funct. Anal. 13 (2003) 935–974) of these random maps we prove a surprisingly simple universal formula for the critical threshold for bond and face percolations on these graphs. Our techniques also permit us to compute off-critical and critical annealed exponents related to percolation clusters such as the probabilities of a cluster having a large volume or perimeter.

Nous étudions différentes percolations de Bernoulli sur les cartes aléatoires du demi-plan obtenues comme limites locales de triangulations ou quadrangulations planaires uniformes. En utilisant la propriété de Markov spatiale – ou épluchage (Geom. Funct. Anal. 13 (2003) 935–974) – de ces réseaux, nous prouvons une formule simple et universelle pour le paramètre critique de percolation par arêtes ou par sites sur ces cartes. Nos techniques nous permettent également de calculer certains exposants « annealed » presque-critiques et critiques comme la probabilité qu’un cluster ait un grand volume ou un grand périmètre.

Citation

Download Citation

Omer Angel. Nicolas Curien. "Percolations on random maps I: Half-plane models." Ann. Inst. H. Poincaré Probab. Statist. 51 (2) 405 - 431, May 2015. https://doi.org/10.1214/13-AIHP583

Information

Published: May 2015
First available in Project Euclid: 10 April 2015

zbMATH: 1315.60105
MathSciNet: MR3335009
Digital Object Identifier: 10.1214/13-AIHP583

Subjects:
Primary: 05C80, 60K35, 60K37

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.51 • No. 2 • May 2015
Back to Top